# SDR CALA2024012900239

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 53,029 hours, 19,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE AFT CARGO DOOR SKIN PER UAL REP BDUBOIS (REF. AAR NR 99997545). L ON EXTERIOR SKIN INNER SURFACE, ALL WORK PERFORMED I.A.W SRM 5 2-30-01-2R-3, SRM 51-20-01-0G-0,SOPM 20-41-02,AMM 51-21-99-300-8 01, AND AMM 51-31-00-390-804.(WORK ACCOMPLISHED BY V932155) REMOVED AFT CARGO DOOR SKIN, PERFORMED VISUAL INSPECTION BELOW E XTERNAL SKIN NO DAMAGE NOTED, VERIFIED MATERIAL ID, LOCATED, DRI LLED, COUNTERSKINED NEW EXTERNAL SKIN, APPLIED ALODINE, APPLIED PRIMER, INSTALLED NEW SKIN, APPLIED TOP-COAT, APPLIED FILLET SEA ADD EMP:V932155
